Diagonal series of rational functions

Tom 55 / 1991

Sławomir Cynk, Piotr Tworzewski Annales Polonici Mathematici 55 (1991), 57-63 DOI: 10.4064/ap-55-1-57-63

Streszczenie

Some representations of Nash functions on continua in ℂ as integrals of rational functions of two complex variables are presented. As a simple consequence we get close relations between Nash functions and diagonal series of rational functions.

Autorzy

  • Sławomir Cynk
  • Piotr Tworzewski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek